JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME SEMI-INVARIANT SUBMANIFOLDS OF CODIMENSION 3 IN A COMPLEX PROJECTIVE SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOME SEMI-INVARIANT SUBMANIFOLDS OF CODIMENSION 3 IN A COMPLEX PROJECTIVE SPACE
Lee, Seong-Baek; Kim, Soo-Jin;
  PDF(new window)
 Abstract
In this paper, We characterize a semi-invariant sub-manifold of codimension 3 satisfying ∇A
 Keywords
Semi-invariant submanifold;distinguished normal;shape operator;Hopf real hypersurface;
 Language
English
 Cited by
 References
1.
Proc. Amer. Math. Soc., 1978. vol.69. pp.135-142 crossref(new window)

2.
Kordai Math. Sem. Rep., 1976. vol.27. pp.313-319 crossref(new window)

3.
Trans. Amer. Math. Soc., 1982. vol.269. pp.481-499 crossref(new window)

4.
Acta. Math. Hungar., 1998. vol.80. pp.155-167 crossref(new window)

5.
J. Differential Geom, 1971. vol.3. pp.333-340

6.
Nihonkai Math. J., 0000.

7.
Kyungpook Math. J., 2000. vol.40. pp.185-194

8.
Kyungpook Math. J., 1991. vol.31. pp.1-10

9.
Nihonkai J., 2000. vol.11. pp.57-86

10.
Real hyprsurfaces in compilex space fom, in Tight and Tant submanifolds, 1998. pp.233-305

11.
Trans. Amer. Math. Soc., 1973. vol.212. pp.355-364 crossref(new window)

12.
Geometriae Dedicata, 1978. vol.7. pp.509-517

13.
Colloq. Math. Soc. Janos Bolyai, 1989. vol.56. pp.574-585

14.
Tsukuba J. Math., 0000.

15.
Osaka J. Math., 1973. vol.10. pp.495-506

16.
J. Math. Soc., 1975. vol.27. pp.43-53;507-518 crossref(new window)

17.
Sugaku, 1964. vol.16. pp.34-61

18.
Kodai Math. Sem. Rep., 1978. vol.29. pp.285-307 crossref(new window)

19.
Birkh\"{a}user, 1983.